Facebook Pixel

What if you do not bleed a week after taking Next Choice pill?

By December 29, 2011 - 9:44pm
Rate This

Add a Comment1 Comments

EmpowHER Guest

Hi Stephy,

Welcome to EmpowHER.  Some women may experience spotting a few days after taking Next Choice. Menstrual bleeding patterns are often irregular among women. According to Next Choice, If there is a delay in the onset of expected menses beyond 1 week, there could be a possibility of pregnancy.  It might be good to take a home pregnancy test or see your doctor.



December 30, 2011 - 5:47am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Sex & Relationships

Get Email Updates

Resource Centers

Sex & Relationships Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!